HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/654
Title: On the composition of a prime transcendental function and a prime polynomial
Authors: Ng, Tuen-Wai
Yang, Chung-Chun
Keywords: Transcendental entire functions
Nonlinear polynomials
Linear polynomials
Issue Date: 2000
Citation: Pacific journal of mathematics, v. 193, no. 1, Mar. 2000, p. 131-141
Abstract: Let f, g be transcendental entire functions and p, q be nonlinear polynomials with deg p ? 3, 6. Suppose that f and p are prime and f(p(z)) = g(q(z)), then f = g o L and p = L
URI: http://hdl.handle.net/1783.1/654
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
19318.pdf170KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.